# SDR IPXA2020101261210

- Difficulty date: October 9, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64260
- Aircraft time: 6,519 hours, 935 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA ON DEPARTURE GEAR DISAGREE EICAS DISPLAYED.  PERFORMED NON NORMAL CHECKLIST MESSAGE CLEARED.  GEAR DOOR, GEAR MONITOR, GEAR DISAGREE STATUS MESSAGE REMAIN.  ACCOMPLISHED FIM 32-61-00/ 810-878 AND FIM 32-61-00-810-888.  CMC GROUND TEST PASSED.  FAULT MESSAGE CLEARED.  A/C GOOD FOR OPERATIONS.
